×

zbMATH — the first resource for mathematics

Rank problems for webs \(W(d,2,r)\). (English) Zbl 0789.53008
Szenthe, J. (ed.) et al., Differential geometry and its applications. Proceedings of a colloquium, held in Eger, Hungary, August 20-25, 1989, organized by the János Bolyai Mathematical Society. Amsterdam: North- Holland Publishing Company. Colloq. Math. Soc. János Bolyai. 56, 317-357 (1992).
A detailed account of rank problems for \((d,2,r)\)-webs is given. In particular, an introduction to general web theory is provided and the following theorems are proved: webs \(W(d,2,r)\) of maximum \(r\)-rank are almost Grassmannizable; an almost Grassmannizable web \(AGW(d,2,2)\), where \(d > 4\), is of maximum 2-rank if and only if it is algebraizable.
For the entire collection see [Zbl 0764.00002].

MSC:
53A60 Differential geometry of webs
PDF BibTeX XML Cite